# SDR 08FDEA02008

- Difficulty date: May 28, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 27,866 hours, 4,893 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00203
- Condition: Dented
- Location: Bs 1701 L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AT APPROXIMATELY STATION 1701 RIGHT SIDE LONGERON 12 RIGHT TO LONGERON 13 RIGHT FOUND FRAME DENTED.  AFT BS 1701 FRAME RT LONGERON 12 TO 13 RT CARRIED OUT REPAIR AS PER SRM 53-30-00, FIG.1, VOL.I.  DUE TO CAT B REPAIR, INITIAL   INSPECTION TO BE CARRIED OUT AT 14,500 CYCLE WITH REPETITIVE INSPECTIONS AT EVERY 9,500   CYCLE AS PER SRM 53-30-00, FIG.1, VOL.I.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
